This was the 4th doctor I’ve been to. He looked at my TT and FT levels and said these are way too low for a 33 y.o male, 5’11, 163Lbs. I’m at 311 total, and 63.8 for free T (LabCorp). I was told by 3 other doctors that these levels are within range, but I learned that…shitty doctors will say this. Anyways, didn’t even ask for T, doctor offered it. Sure, why not. I have all the symptoms. If it helps me feel better… So he prescribed me 200ml/400mg once a month. I take full responsibility for not educating myself properly before agreeing to that as I understand this is reflective of a schedule a doctor would prescribe who is not well informed on TRT. But hell, at least he is willing.
So, I took that injection 3 days ago, and I feel like absolute dog shit. I guess the best way to describe it is like a sugar/caffeine crash times ten, constantly. Oddly enough, I have trouble sleeping at the same time, despite always being tired. The brain fog is something fierce. Typing this out is a bear.
What could be going on here? I have some labs incoming, that I asked for when I saw him – he did not volunteer these, but he didn’t put up a fight when I asked. He just seemed perplexed. The labs are Progesterone, E2, CRP, Cortisol, FSH, LH, Pregenelone, TSH, T4 Free, and one or two more I can’t remember. I don’t know what these all are for but I read it’s a good idea to have them and I figure I can learn what they’re for later. I’m just so damn tired all the time I haven’t found a chance to study up like I want to yet. Please don’t confuse it with being lazy, it’s just, I am almost physically incapable. Pure exhaustion.
The information I have managed to retain suggests that I shouldn’t start TRT until after I have tried working out. So I’m going to do that. It’s not too late to dump the Testoserone Cypionate and start lifting weights is it? Also, considering my T is already pretty low, what are the chances that will get me up to where I need to be? Surely just working out/exercise won’t triple my numbers? Or will it?
I’m not trying to bulk up, a nicer physique would be a good bonus. But guys, I’ve been struggling with depression, anxiety, brain fog, ED, zero libido, mood swings, just…awful. Desperate for relief and I’ve just been miserable. The T shot made it f’in worse.
Please let me know if any additional info would be of any help. Sorry if I come across as sporadic, my focus is gone. I’ll have those labs as soon as I get them.